Alert archive / Indiana / Special Weather Statements in 2011
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 8, 2011, 10:31 PM EDT for White County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 10:31 PM EDT (02:31 UTC)
- Expired
- Aug 8, 2011, 11:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Northern Indiana
County White County, IN
The radar
The Northern Indiana radar (KIWX), 115 km from the middle of the area, began a volume at 02:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 517 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1569 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
217
WWUS83 KIWX 090231
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 PM EDT MON AUG 8 2011
INZ013-020-022-090315-
CASS IN-PULASKI IN-WHITE IN-
1031 PM EDT MON AUG 8 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN CASS COUNTY IN
NORTH CENTRAL INDIANA...AND WHITE AND SOUTHERN PULASKI COUNTIES IN
NORTHWEST INDIANA...
AT 925 PM CDT/1025 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
FRANCESVILLE TO MONON TO WOLCOTT...MOVING EAST AT 30 MPH.
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH
BRIEF TORRENTIAL RAINS...ALONG WITH FREQUENT LIGHTNING.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTICELLO...
REYNOLDS...
SMITHSON...BUFFALO AND LAKESIDE...
SITKA...NORWAY AND INDIANA BEACH...
HEADLEE AND PULASKI...
BELL CENTER...
LAT...LON 4084 8706 4084 8699 4091 8698 4092 8694
4102 8693 4106 8691 4099 8649 4075 8656
4075 8675 4072 8677 4068 8677 4065 8678
4071 8710 4079 8710
TIME...MOT...LOC 0230Z 289DEG 20KT 4105 8684 4097 8683
4083 8689 4070 8704
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 8, 7:44 PM EDT, 2 hours 47 minutes earlier.
Area forecast discussion, Aug 8, 7:44 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 744 PM EDT MON AUG 8 2011 .AVIATION... 00Z TAFS...CONVECTIVELY ENHANCED VORT MAX APPROACHING THE AREA FROM NORTHERN ILLINOIS WILL RESULT IN HIGH LIKELIHOOD OF SHOWERS AND THUNDERSTORMS AFFECTING TERMINALS THIS EVENING...AND POSSIBLY LINGERING INTO THE OVERNIGHT HOURS. WHILE SOME DOWNWARD TREND IN THUNDER IS POSSIBLE WITH SUNSET...DYNAMICS OF THIS COMPACT DISTURBANCE AND AMPLE DEEP LAYER SHEAR SUGGEST SOME MAINTENANCE OF ORGANIZED CONVECTION INTO NORTHERN INDIANA THIS EVENING AND HAVE ADDED TEMPO THUNDER IN THE 00Z TO 03Z TIME PERIOD FOR KSBN...AND IN THE 01Z TO 04Z TIMEFRAME FOR KFWA. SOME OF THE THUNDERSTORMS WILL BE CAPABLE OF SOME STRONGER WIND GUSTS INTO THE 30 TO 40 KNOT RANGE BUT WILL HOLD OFF ON MENTION FOR NOW DUE TO LOW CONFIDENCE AND THE FACT STRONGEST INSTABILITY AXIS LIES JUST WEST OF TERMINALS. DID ADD SOME IFR CONDITIONS IN ASSOCIATION WITH HEAVIER RAIN AT KSBN THIS EVENING...WITH A POSSIBILITY OF BRIEF IFR CONDITIONS AT KFWA LATER THIS EVENING. A STRONGER VORT MAX TRACKING ACROSS SOUTHERN ONTARIO WILL DRAG A COOL FRONT ACROSS THE AREA TOMORROW AFTERNOON. AFTER SOME MORNING MVFR CONDITION...SOME DESTABILIZATION EXPECTED AGAIN FOR THE AFTERNOON AHEAD OF THE FRONT...BUT UNCERTAINTIES IN REGARDS TO COVERAGE OF DEVELOPMENT ALONG THE FRONT SUGGEST KEEPING CONDITIONS DRY FOR TUESDAY AT THIS TIME. WINDS SHOULD BE SOMEWHAT GUSTY AHEAD AND BEHIND THE FRONT...WITH DIRECTIONS LIKELY VEERING MORE NORTHWEST LATE IN THE PERIOD WITH FRONTAL PASSAGE. && .PREV DISCUSSION... /ISSUED 438 PM EDT MON AUG 8 2011/ SHORT TERM... FAIRLY VIGOROUS SW THAT DVLPD OUT OF CONVN LAST NIGHT ACRS THE NE SANDHILLS NOW INTO NE IA W/COMMENSURATE UPTICK NOTED THERE TIMED W/INCREASINGLY UNSTABLE BNDRY LYR. XPC FURTHER UPSCALE DVLPMNT THROUGH THIS AFTN AS THIS CLUSTER WORKS EWD AND AS SUCH GIVEN CONCURRENT 12Z MODEL TRENDS BROKE CONSIDERABLY HIGHER W/POPS OVERNIGHT. OTHERWISE LARGER SCALE NRN STREAM SW TROUGH DIGGING ESE OUT OF SRN MB WILL CROSS LK SP TUE MORNING. LAGGING CDFNTL BNDRY STILL PROGGED TO DROP THROUGH CWA TUE AFTN/EVE YET LL THETA-E EROSION IN WAKE OF SYS OVERNIGHT YIELDS CONSIDERABLE UNCERTAINTY TO TIMING AND EXTENT OF POTENTIAL CONV COVERAGE TUE AFTN. WILL HOLD CLOSE TO PRIOR GUIDANCE IN LIGHT OF NOTHING TOO COMPELLING SEEN IN MODEL LAND. OTHERWISE CONSIDERABLY COOLER AND DRIER AIR FOLLOWS AS RIDGE BLDS EWD OUT OF THE CNTRL PLAINS THROUGH LATE WEEK. LONG TERM... WEDNESDAY THROUGH MONDAY SETTLING NORTHERN STREAM WILL OFFER MUCH COOLER AND DRIER AIR INTO THE REGION THROUGH THUR...WITH A RATHER STRONG IMPULSE EXPECTED INTO THE REGION BY SAT. SFC RIDGE IN PLACE WILL SUPPORT CALM DRY WEATHER THROUGH FRIDAY...AND AGAIN SUN-MON. A STRONG SOUTHERN CANADIAN DISTURBANCE /PHASED WITH THE HUDSON BAY NEGATIVE HEIGHT ANOMALY/ WILL SUPPORT LONG TRAJECTORY NORTHERLY FLOW WITH SIG CAA AND HEIGHT FALLS INTO THE NE CONUS. ADDITIONALLY...ANOTHER ROUND OF NE PAC TROUGHING WILL SUPPORT HEIGHT RISES OVER THE WESTERN CONUS...WITH RETROGRESSION OF THE STAUNCH CENTRAL CONUS RIDGE...SUPPORTING ANOTHER ROUND OF HEIGHT FALLS INTO THE EASTERN CONUS THIS WEEKEND...AS ANOTHER STRONG IMPULSE ADVECTS ACROSS THE NORTHERN CONUS. FORECAST DETAILS BECOME MORE SKETCHY BEYOND DAY 7 GIVEN THE ADDED COMPLICATION OF TYPHOON REMNANT ASSIMILATION INTO THE FLOW ONGOING OVER THE NW PAC...WHICH COLD POTENTIALLY LEAD TO A PERIOD OF BLOCKING GIVEN THE STRENGTHENING OF THE NE PAC UPPER TROUGH...POTENTIALLY SUPPORTING A PROLONGED PERIOD OF COOLER WEATHER INTO THE GREAT LAKES. HAVE CONTINUED TO FAVOR THE ECMWF...ALTHOUGH MODEL/ENSEMBLE FORECAST DIFFERENCES REMAIN SMALL THROUGH THE PERIOD. WED-THUR...SFC RIDGE WILL RESIDE OVER THE REGION WITH DEEP LAYER NORTHERLY FLOW. NEGATIVE THETA-E ADV PROCESS WILL BE ENHANCED BY LONG FETCH NORTHERLY FLOW OVER LK MI...PER SOLENOIDAL LAKE BREEZE...SUPPORTING SUBSIDENT DRY SINK FLOW INTO THE AREA WITH DEWPOINT FALLS INTO THE 40S POSSIBLE. CLEAR SKIES WILL SUPPORT AMPLE INSOLATION WITH SUPERADIABATS EXPECTED. DEEP MIXING TO H85 EXPECTED...ALTHOUGH COOL THERMS WILL SUPPORT HIGHS ONLY IN THE 70S. STRONG RADIATIONAL COOLING WITH DEWPOINTS IN THE 50S WILL ALLOW T FALLS INTO THE 50S WED NIGHT...AND LIKELY THUR NIGHT AT MANY LOCATIONS. FRI-SAT...LL FLOW WILL VEER SOUTHERLY AND SUPPORT MOISTURE RISES INTO THE AREA...WITH BACKING FLOW ALOFT. BACKING FLOW ALOFT WILL ALLOW THETA-E ADV...WITH INCREASING CLOUDS AND ELEVATED CONVECTION CHANCES FRIDAY NIGHT AS A WARM FRONT AND MOISTURE RIDGE BUILD INTO THE REGION AHEAD OF THE EXPECTED NORTHERN STREAM IMPULSE. TIMING OF THIS FEATURE STILL MUCH UNCERTAIN AND WILL LIKELY VARY IN FUTURE MODEL RUNS...WITH THE CURRENT TREND BEING SLOWER. HAVE REATTAINED 30 POP MENTION FOR WAA PRECIP FRIDAY NIGHT...WITH COLD FRONT PASSAGE EXPECTED SAT. GIVEN TIMING TRENDS COINCIDENT WITH DIURNAL HEATING...EASTERN AREAS WILL HAVE THE HIGHEST PRECIP CHANCES ATTM. ADJUSTED POPS UP THERE. WARMER MORE HUMID CONDITIONS EXPECTED BOTH DAYS. SUN-MON...DRIER/COOLER WEATHER PREFERRED ATTM GIVEN TRENDS FOR LOWER MID LEVEL HEIGHTS AND NORTHWEST FLOW AND CONCERNS ON A STRONGER HUDSON BAY VORTEX INFLUENCE. DRY FORECAST PREFERRED ATTM GIVEN THE PERIOD AND FLOW PATTERN. AVIATION... LTL OF CONSEQUENCE NR TERM W/WK SFC RIDGING IN PLACE. HWVR POTENT SW TROUGH OVR SRN MB WILL DIG EWD TWD NRN LK SP BY 12Z TUE. TRAILING SFC TROUGH TRAILING SWD INTO IA WILL SHIFT EWD THROUGH TONIGHT. XPC DVLPG CONVN ALG THE MS RVR OVR ERN IA/NW IL WILL CONT TO GROW UPSCALE THIS AFTN AND PUSH INTO THE AREA LTR THIS EVENING. CAN NOT RULE OUT ADDNL DOWNSTREAM DVLPMNT WITHIN DVLPG LL RTN FLW LT THIS AFTN YET LEFT OUT IN 18Z ISSUANCE GIVEN CONFLICTING HIGHRES SIGNALS ON EWD TIMING. BTR CHCS RELEGATED TO UPSCALE DVLPMNT OF UPSTREAM COMPLEX AND ADDED AS SUCH IN THIS ISSUANCE. IN ADDN...A PD OF MVFR VSBY RESTRICTION PSBL LT PENDING CONV EVOLUTION OVERNIGHT AND CLD TRENDS BUT QUITE UNCERTAIN AND LEFT OUT FOR THE TIME BEING. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...T LONG TERM...JC AVIATION...MARSILI
Hazardous weather outlook, Aug 8, 4:58 PM EDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 458 PM EDT MON AUG 8 2011 INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-092100- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 458 PM EDT MON AUG 8 2011 /358 PM CDT MON AUG 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY THIS EVENING AS A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN ILLINOIS AND EASTERN IOWA APPROACHES THE AREA. THERE IS A THREAT OF ISOLATED SEVERE STORMS...WITH HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SOME HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...AND THEN AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. REPORTS OF HEAVY RAINFALL TONIGHT WILL ALSO BE GREATLY APPRECIATED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003-LMZ043-046-MIZ077-092100- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 458 PM EDT MON AUG 8 2011 /358 PM CDT MON AUG 8 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING. SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY THIS EVENING AS A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS ACROSS NORTHERN ILLINOIS AND EASTERN IOWA APPROACHES THE AREA. THERE IS A THREAT OF ISOLATED SEVERE STORMS...WITH HAIL AND DAMAGING WIND GUSTS AS THE MAIN THREATS. THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING SOME HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS AN INCREASED RISK OF RIP CURRENTS TUESDAY AFTERNOON INTO WEDNESDAY. INCREASING WINDS AND WAVES ON LAKE MICHIGAN MAY CREATE HAZARDOUS BOATING CONDITIONS TUESDAY NIGHT INTO WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS LATE FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 8, 9:07 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND GST 2 W BUNKER HILL 40.66N 86.15W
08/08/2011 M54 MPH MIAMI IN AWOS
&&
EVENT NUMBER IWX1101267
NDMLocal storm report, Aug 8, 9:19 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
919 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND GST NORTH GROVE 40.61N 85.97W
08/08/2011 E60 MPH MIAMI IN EMERGENCY MNGR
ESTIMATED 50 TO 60 MPH WIND GUST
&&
EVENT NUMBER IWX1101268
BENTLEYLocal storm report, Aug 8, 9:27 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
927 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 1 W LOGANSPORT 40.75N 86.38W
08/08/2011 CASS IN EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWN ON THE WEST AND
SOUTH SIDES OF LOGANSPORT. US 24 IS CLOSED DUE TO DOWNED
TREES ON ROADWAY. TIME ESTIMATED FROM RADAR.
&&
EVENT NUMBER IWX1101269
NDMLocal storm report, Aug 8, 10:22 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HEAVY RAIN 3 NE ROSEBURG 40.55N 85.69W
08/08/2011 M2.70 INCH GRANT IN COCORAHS
STORM TOTAL
&&
EVENT NUMBER IWX1101270
BENTLEYLocal storm report, Aug 8, 10:24 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1024 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 PM HEAVY RAIN 2 W MARION 40.56N 85.69W
08/08/2011 M2.70 INCH GRANT IN COCORAHS
STORM TOTAL
&&
CORRECTED LOCATION
EVENT NUMBER IWX1101270
BENTLEYSpecial weather statement, Aug 8, 10:31 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1031 PM EDT MON AUG 8 2011
INZ013-020-022-090315-
CASS IN-PULASKI IN-WHITE IN-
1031 PM EDT MON AUG 8 2011
...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN CASS COUNTY IN
NORTH CENTRAL INDIANA...AND WHITE AND SOUTHERN PULASKI COUNTIES IN
NORTHWEST INDIANA...
AT 925 PM CDT/1025 PM EDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
FRANCESVILLE TO MONON TO WOLCOTT...MOVING EAST AT 30 MPH.
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH
BRIEF TORRENTIAL RAINS...ALONG WITH FREQUENT LIGHTNING.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
MONTICELLO...
REYNOLDS...
SMITHSON...BUFFALO AND LAKESIDE...
SITKA...NORWAY AND INDIANA BEACH...
HEADLEE AND PULASKI...
BELL CENTER...
LAT...LON 4084 8706 4084 8699 4091 8698 4092 8694
4102 8693 4106 8691 4099 8649 4075 8656
4075 8675 4072 8677 4068 8677 4065 8678
4071 8710 4079 8710
TIME...MOT...LOC 0230Z 289DEG 20KT 4105 8684 4097 8683
4083 8689 4070 8704The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 8:45 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami, Wabash | 60 min |
| Aug 9, 4:28 AM EDT | Small Craft Advisory | IWX | 46 hr | |
| Aug 9, 4:44 AM EDT | Rip Current Statement | IWX | 45 hr | |
| Aug 9, 2:47 PM EDT | Special Weather Statement | IWX | LaGrange | 43 min |
| Aug 9, 3:03 PM EDT | Special Weather Statement | IWX | Elkhart | 42 min |
| Aug 9, 3:17 PM EDT | Special Weather Statement | IWX | Steuben | 43 min |
| Aug 9, 3:36 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange | 54 min |
| Aug 9, 3:40 PM EDT | Special Weather Statement | IWX | Saint Joseph | 35 min |
| Aug 9, 4:05 PM EDT | Special Weather Statement | IWX | Elkhart | 40 min |
| Aug 9, 4:29 PM EDT | Special Weather Statement | IWX | Elkhart, Noble | 46 min |
| Aug 9, 4:38 PM EDT | Special Weather Statement | IWX | Steuben | 37 min |
| Aug 9, 4:58 PM EDT | Special Weather Statement | IWX | DeKalb, Noble | 47 min |
| Aug 9, 5:08 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Noble | 52 min |
| Aug 9, 5:32 PM EDT | Special Weather Statement | IWX | Huntington | 43 min |
| Aug 9, 5:50 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Wells | 55 min |
| Aug 9, 6:48 PM EDT | Special Weather Statement | IWX | Adams, Wells | 27 min |
| Aug 9, 4:55 PM EDT | Special Weather Statement | IWX | Fulton | 35 min |
| Aug 9, 5:41 PM EDT | Special Weather Statement | IWX | Henry | 34 min |
| Aug 9, 5:54 PM EDT | Special Weather Statement | IWX | Defiance | 36 min |
| Aug 9, 5:59 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam | 62 min |
| Aug 9, 6:12 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam | 63 min |
| Aug 9, 6:28 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Putnam, Van Wert | 77 min |
| Aug 9, 1:32 PM EDT | Special Weather Statement | IWX | Cass | 28 min |
| Aug 9, 3:22 PM EDT | Special Weather Statement | IWX | Hillsdale | 38 min |
| Aug 9, 3:45 PM EDT | Special Weather Statement | IWX | Saint Joseph | 45 min |
| Aug 9, 4:49 PM EDT | Special Weather Statement | IWX | Hillsdale | 26 min |
Nearby
Special Weather Statements in Indiana, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.